# SDR DALA2025022701517

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0826947) R/H MAIN WHEEL WELL FWD BULKHEAD AT STA.663.75 HAS EVIDENCE OF A CRACK ON FWD AND AFT SIDE OF PRESSURE DECK AT RBL 40. REPAIRED RH MAIN WHEEL WELL FWD BHEAD AT STA 663.75 ON FWD AND AFT SIDE OF PRESSURE DECK AS REQ IAW B737 SRM B737 57-10-10-2R-3.
